# SDR SWIA200211596

- Difficulty date: December 16, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 18,665 hours, 16,363 cycles
- Engine: Ge CF343B1
- System (JASC): 4997 · APU System Wiring
- Part: Wire
- Condition: Damaged
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, O

## Discrepancy

STARTED APU ON APPROACH AND RECEIVED A DOOR INHIBIT MESSAGE, BUT APU STILL STARTED.  SHUTDOWN APU AND RECEIVED APU FIRE MESSAGE.  FIRED THE FIRE BOTTLE.  FOUND TB202 BLOCK 9 INTERMITTANT.  REPLACED TB 202 BLOCK 9.  REINSTALLED WIRES INTO BLOCK IAW WM 49-60-00.  DUE TO INADVERTANT MECHANIC ACTION, DAMAGED MANY WIRES IN JUNCTION BOX 5.  REMOVED AND REPLACED ALL DAMAGED WIRING AND CB B1 IAW WM 24-60-00.  APU DOOR AND APU OPS CHECK GOOD IAW MM 49-10-00.  FIRE BOTTLE AND SQUIB REPLACED.
